Michigan, 2007

Lake-Effect Snow in Michigan, December 5, 2007

December 5, 2007 · NWS DTX · 2 events in 2 counties and zones

The first significant lake effect snowstorm dumped up to 10 inches of snow over portions of Huron and Sanilac Counties. Several dominate lake effect snow bands made their way onshore with snowfall rates up to 2 inches per hour on the morning of the 5th.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

The first significant lake effect snowstorm dumped up to 10 inches of snow over portions of Huron and Sanilac Counties. Several dominate lake effect snow bands made their way onshore with snowfall rates up to 2 inches per hour on the morning of the 5th. Here are some of the higher snowfall reports received.|Richmondville (Sanilac) 10.0 inches.|Deckerville (Sanilac) 8.0 inches.|Forestville (Sanilac) 8.0 inches.|Harbor Beach (Huron) 7.0 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Dec 5, 3:18 AM EST, 12 minutes earlier.

Area forecast discussion, Dec 5, 3:18 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
318 AM EST WED DEC 5 2007

.SHORT TERM...TODAY

A REGION OF LIGHT SNOW CURRENTLY EXTENDS ALONG AND SOUTH OF THE
INTERSTATE 69 CORRIDOR EARLY THIS MORNING. THIS AREA OF SNOWFALL IS
ASSOCIATED WITH A VIGOROUS MID LEVEL SHORT WAVE CURRENTLY EXTENDING
FROM UPPER MICHIGAN THROUGH NORTHERN WISCONSIN. THIS WAVE IS
FORECAST TO PASS EAST OF THE FORECAST AREA EARLY THIS AFTERNOON.
OVERALL...THE PREVIOUS SEVERAL FORECASTS HAVE HAD A GOOD HANDLE ON
INDICATING THE HEAVIEST SNOWFALL OCCURRING TO THE SOUTH OF THE
STATE...ALONG THE STRONG LOW LEVEL BAROCLINIC ZONE OVER THE OHIO
VALLEY. WHILE THERE HAVE BEEN FAIRLY DECENT VISIBILITY RESTRICTIONS
IN THE SNOWFALL...GENERALLY 1 TO 2 MILES...ACCUMULATIONS ARE STILL
EXPECTED TO BE A DUSTING TO HALF INCH AT BEST. THIS WILL BE DUE IN
PART TO THE LIFT OCCURRING ABOVE THE REGION OF BEST DENDRITIC SNOW
GROWTH RESULTING IN FAIRLY SMALL SNOWFLAKE SIZE. THE SNOWFALL SHOULD
DIMINISH QUICKLY AFTER 15Z WITH STRONG MID LEVEL SUBSIDENCE BUILDING
IN DURING THE AFTERNOON IN THE WAKE OF THE MID LEVEL TROUGH.

THE OTHER MAIN FORECAST CONCERN TODAY WILL BE THE POSSIBILITY OF
ACCUMULATING LAKE EFFECT SNOW ACROSS THE THUMB AS A CONVERGENT
NORTHERLY WIND FIELD IS FORECAST TO DEVELOP OVER THE EASTERN THUMB
REGION. THE LATEST SURFACE OBSERVATIONS ARE ALREADY BEGINNING TO
SHOW THIS CONVERGENCE SETTING UP. THE EXETER ONT RADAR IS SHOWING
RETURNS NOW WORKING INTO NORTHERN HURON COUNTY AND IS SUPPORTING THE
LATEST NAM12 LOW LEVEL CONVERGENCE FIELDS. THERE A FEW INDICATORS OF
POTENTIAL HEAVY SNOWFALL THAT IS CONCERNING. LAKE TO 850MB DELTA TS
WILL BE AROUND 20...WITH BUFKIT LAKE MODIFIED MODEL SOUNDINGS
SHOWING A FAIRLY DEEP CONVECTIVE LAYER WITH 600 J/KG LAKE INDUCED
CAPE. THE LATEST KAPX RADAR IMAGE IS ACTUALLY PICKING UP A COUPLE
RETURNS NORTH OF THE THUMB AT 8K FEET. THERE WILL ALSO BE THE
PRESENCE OF SYNOPTIC SUPPORT AND DEEPER MOISTURE AT LEAST THROUGH
15Z. MODEL SOUNDINGS ALSO SUGGEST BETTER SNOWFLAKE SIZE AS
CONVECTIVE LIFT WILL BE WITHIN THE MAX DENDRITIC GROWTH REGIME. THE
NAM12 SHOWS FAIRLY ROBUST LOW LEVEL CONVERGENCE DEVELOPING ACROSS
THE EASTERN HALF OF HURON AND SANILAC COUNTIES THIS MORNING...WITH
THE CONVERGENCE SLIDING INTO NORTHERN ST CLAIR COUNTY AFTER 15Z. THE
WINDS ARE EXPECTED TO BACK NORTHWESTERLY AFTER 18Z...WHICH WILL
QUICKLY PUSH LAKE EFFECT ACTIVITY OFFSHORE.

DESPITE ALL THIS...THERE ARE A FEW NEGATIVES WITH THIS EVENT. THE
MAIN FACTOR IS THAT THE CONVECTIVE BANDS LOOK TO BE MORE TRANSIENT.
ALSO MODEL SOUNDINGS SHOW CONSIDERABLE DIRECTIONAL SHEAR WITHIN THE
CONVECTIVE LAYER...WHICH MAY LIMIT THE INTENSITY OF SOME OF THE
BANDS. THUS PLAN TO GO WITH A GENERAL 3 TO 5 INCH FORECAST FOR
EASTERN HURON AND SANILAC COUNTY AND 2 TO 4 IN NORTHERN ST CLAIR
COUNTY. WITH THE BULK OF THE SNOWFALL EXPECTED TO FALL WITHIN A 4 TO
6 HOUR PERIOD...BASED ON THE NEW WARNING CRITERIA WHICH TAKES
INTENSITY INTO EFFECT...HURON AND SANILAC WILL BE PLACED IN A LAKE
EFFECT SNOW WARNING...WITH ST CLAIR IN AN ADVISORY.

&&

.LONG TERM...

LARGE SURFACE HIGH TO BUILD INTO THE OHIO VALLEY TONIGHT. THERE
WILL PROBABLY BE JUST ENOUGH LOW LEVEL WESTERLY FLOW AND LAKE
CLOUDS (POSSIBLE FLURRIES) OFF LAKE MICHIGAN TO PREVENT MINS FROM
FALLING INTO THE SINGLE NUMBERS. STILL THINK ADG WILL BE THE COLD
SPOT TONIGHT...ESPECIALLY WITH THE SNOW COVER BECOMING ESTABLISHED
EARLY THIS MORNING OVER NORTHERN INDIANA.

MUCH LIKE YESTERDAY...IT LOOKS LIKE MAXES WILL STRUGGLE TO REACH 30
DEGREES ON THURSDAY WITH THE COLD START AND 925 MB TEMPS ONLY
WARMING TO -8 TO -9 C.

00Z MODELS IN GOOD AGREEMENT WITH UPPER LEVEL WAVE TRACKING THROUGH
LOWER MICHIGAN LATE THURSDAY NIGHT/FRIDAY MORNING WITH GOOD
ISENTROPIC ASCENT/OVERRUNNING SITUATION...LEADING TO A PERIOD OF
SNOW...MOSTLY LIKELY IN THE 6-12Z FRIDAY TIME FRAME. GFS/NAM MODEL
CROSS SECTIONS SHOW SPECIFIC HUMIDITIES OF 2.5-2.8 G/KG UP NEAR
700 MB. WITH SNOW FALLING DURING A 6 HR WINDOW...ONE TO TWO INCHES
OF SNOW APPEARS LIKELY ACROSS SOUTHEAST MICHIGAN...WITH ISOLATED 3
INCH TOTALS POSSIBLE ACROSS THE NORTH HALF OF THE CWA...WHERE THE
BETTER SNOW TO LIQUID RATIOS LOOKS TO BE WITH THE BEST LIFT/OMEGA
IN THE DENDRITIC SNOW GROWTH REGION. THERE IS ALSO SOME CONCERN WE
COULD GET A MOISTURE BOOST FROM LAKE MICHIGAN.

NORTHERN STREAM UPPER LEVEL SHORTWAVE TROUGH TO SWING THROUGH THE
NORTHERN GREAT LAKES FRIDAY NIGHT...WITH ASSOCIATED SURFACE COLD
FRONT MOVING THROUGH LOWER MICHIGAN. VERY TIGHT BAROCLINIC ZONE
BEHIND THE FRONT...WITH DEPTH AND AMOUNT OF LOW LEVEL COLD AIR
SINKING SOUTH TOWARD THE MICHIGAN BORDER IN QUESTION AS SURFACE
RIDGING BUILDS IN FROM THE HIGH OVER THE UPPER MISSISSIPPI RIVER
VALLEY.

THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK CONTINUES TO LOOK
UNSETTLED AND DIFFICULT TO PIN DOWN WITH A LARGE UPPER LEVEL
LOW/TROUGH STILL FORECASTED OVER THE SOUTHWEST CONUS. THE PROBLEM
REMAINS WITH THE SPLIT POLAR FLOW ACROSS SOUTHERN CANADA/NORTHERN
CONUS AND ITS INTERACTION WITH THE UPPER LOW IN THE SOUTHWEST. WITH
LARGE HIGH ALONG THE EAST COAST ON FRIDAY...THE GULF OF MEXICO WILL
OPEN UP OVER THE WEEKEND WITH MOISTURE SURGING NORTH THROUGH THE
SOUTHERN-CENTRAL PLAINS/MISSISSIPPI RIVER VALLEY.

QUESTIONS WITH THE PLACEMENT OF THE SURFACE FRONT AND THE STRENGTH
OF THE LOWS/WAVES RIDING ALONG IT...AS THE GFS/CANADIAN GLOBAL
MODELS HAVE REVERSED SOLUTIONS TONIGHT...WITH GFS INDICATING A MUCH
WARMER SOLUTION ON SUNDAY AS STRONG AREA OF LOW PRESSURE TRACKS
THROUGH THE CWA. THE 00Z CANADIAN IS IN LINE WITH WHAT THE 12Z
EUROPEAN WAS INDICATING...A COLDER SOLUTION AS THE SURFACE FRONTAL
BOUNDARY IS CONFINED TO THE OHIO RIVER WITH NOT MUCH OF A SURFACE
REFLECTION RIDING ALONG THE FRONT.

THE 00Z EUROPEAN HAS COME WITH WEAKER SURFACE HIGH PRESSURE OVER THE
GREAT LAKES REGION ON SATURDAY...WHICH ALLOWS THE FRONTAL BOUNDARY TO
MAKE IT TO THE SOUTHERN MICHIGAN BORDER LATE SUNDAY AS A STRONGER
WAVE/LOW PRESSURE SYSTEM TRACKS THROUGH THE EASTERN GREAT LAKES ON
MONDAY. THIS IS A SIGNIFICANT DEVIATION FROM ITS 12Z RUN.
UNFORTUNATELY...THE 00Z GFS ENSEMBLES DO NOT GIVE ONE MUCH
CONFIDENCE...AS THEY ARE ALL OVER THE PLACE AS WELL...ALTHOUGH THE
MAJORITY ARGUE FOR A SUPPRESSED FRONT TO THE SOUTH WITH A WEAK
SURFACE REFLECTION/WAVE (IF AT ALL).

AT THIS POINT...WOULD LEAN TOWARD THE FLATTER/COLDER SYSTEM WITH THE
FRONT SOUTH OF LOWER MICHIGAN. HOWEVER...THAT STILL DOES NOT MEAN WE
WILL NOT SWITCH OVER TO A WINTRY MIX IF NOT RAIN TOWARD THE OHIO
BORDER AS THERE IS A LOT OF WARM AIR AT 850 MB NEARBY/STREAMING IN.

EVEN WITH ALL THIS UNCERTAINTY...RAISED POPS ACROSS THE SOUTH HALF
OF THE CWA...REACHING 50 PERCENT ON SUNDAY WITH EXPECTED 850-700 MB
FGEN/BAROCLINIC ZONE. WILL LEAVE THE FORECAST AS A CHANCE RAIN/SNOW
WHICH IS AN IMPLIED WINTRY MIX. WHEN WE GET WITHIN 84 HRS...THEN I
USUALLY PREFER TO INTRODUCE SLEET/FREEZING RAIN IN THE ZONES IF NEED
BE.

&&

.MARINE...

THE REGION WILL LIE IN BETWEEN HIGH PRESSURE OVER THE CENTRAL PLAINS
AND A LOW PRESSURE SYSTEM OVER HUDSON BAY/NORTHERN QUEBEC. THIS WILL
ESSENTIAL KEEP WINDS OVER LAKE HURON IN THE 15 TO 25 KNOT RANGE
TODAY THROUGH TONIGHT. WAVES HEIGHT SHOULD ALSO MAINTAIN SMALL CRAFT
ADVISORIES FOR THE NEARSHORE WATERS OF LAKE HURON INTO THURSDAY.
FAIRLY INTENSE SNOW SQUALLS ARE EXPECTED TODAY ALONG A SURFACE
TROUGH OVER THE SOUTHERN BASIN OF LAKE HURON.

&&

.PREV DISCUSSION...ISSUED 1156 PM EST TUE DEC 4 2007

AVIATION...

LIGHT SNOW WILL SPREAD ACROSS THE SOUTHERN CWA TONIGHT AS A CLIPPER
SYSTEM TRACKS SOUTHEAST THROUGH THE OHIO VALLEY. AS EXPECTED...MOST
OF THE PERSISTENT SNOW IS SPREADING SOUTHEAST INTO INDIANA/OHIO.
KDTW WILL HAVE THE BEST CHANCE AT RECEIVING 3 OR 4 HOURS OF LIGHT
SNOW WORTHY OF MVFR CONDITIONS...AND WILL MAINTAIN THE PREVIOUS
FORECAST IN THIS REGARD. EXPECT VFR CONDITIONS FOR THE MOST PART BY
MIDDAY WEDNESDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW WARNING...MIZ049-MIZ055...UNTIL 3 PM WEDNESDAY.

     LAKE EFFECT SNOW ADVISORY...MIZ063...UNTIL 3 PM WEDNESDAY.

LAKE HURON...
     SMALL CRAFT ADVISORY...OUTER SAGINAW BAY AND THE NEARSHORE WATERS
     FROM PORT AUSTIN TO HARBOR BEACH...UNTIL 8 PM THURSDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT SANILAC TO PORT
     HURON...UNTIL 5 AM THURSDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...SC
LONG TERM....SF
MARINE.......SC
AVIATION.....DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Dec 4, 3:47 PM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EST TUE DEC 4 2007

MIZ047-048-053-054-060>062-068>070-075-076-051300-
MIDLAND-BAY-SAGINAW-TUSCOLA-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON-
OAKLAND-MACOMB-WASHTENAW-WAYNE-
347 PM EST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT SNOW ACCUMULATION IS POSSIBLE LATE THURSDAY NIGHT INTO
FRIDAY AS LOW PRESSURE TRACKS THROUGH THE NORTHERN GREAT LAKES.

AN UNSETTLED WEATHER PATTERN APPEARS TO BE SHAPING UP OVER THE
WEEKEND INTO EARLY NEXT WEEK. THE BEST CHANCE OF PRECIPITATION
APPEARS TO BE ON SUNDAY...WHEN A SIGNIFICANT WINTRY MIX MAY
DEVELOP. GREAT UNCERTAINTY AS TO PRECIPITATION TYPE AND AMOUNTS
EXISTS AT THIS TIME. LATER FORECASTS WILL FINE TUNE THE FORECAST
FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-051300-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
347 PM EST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR THE OUTER
SAGINAW BAY AND LAKE HURON NEARSHORE WATERS. PLEASE SEE THE
LATEST MARINE PRODUCTS FOR DETAILS.../MWWDTX/ AND /NSHDTX/.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY
ROR THE SAGINAW BAY AND THE LAKE HURON NEARSHORE WATERS...PRIMARILY
FOR HIGH WAVES. PLEASE SEE THE LATEST MARINE PRODUCTS FOR
DETAILS.../MWWDTX/ AND /NSHDTX/.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ082-083-051300-
LENAWEE-MONROE-
347 PM EST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW IS LIKELY TONIGHT AS LOW PRESSURE TRACKS THROUGH THE
SOUTHERN OHIO VALLEY. ACCUMULATIONS ARE EXPECTED TO RANGE FROM A
DUSTING...TO NEAR AN INCH NEAR THE OHIO BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT SNOW ACCUMULATION IS POSSIBLE LATE THURSDAY NIGHT INTO
FRIDAY AS LOW PRESSURE TRACKS THROUGH THE NORTHERN GREAT LAKES.

AN UNSETTLED WEATHER PATTERN APPEARS TO BE SHAPING UP OVER THE
WEEKEND INTO EARLY NEXT WEEK. THE BEST CHANCE OF PRECIPITATION
APPEARS TO BE ON SUNDAY...WHEN A SIGNIFICANT WINTRY MIX MAY
DEVELOP. GREAT UNCERTAINTY AS TO PRECIPITATION TYPE AND AMOUNTS
EXISTS AT THIS TIME. LATER FORECASTS WILL FINE TUNE THE FORECAST
FOR NEXT WEEKEND.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ049-055-063-051300-
HURON-SANILAC-ST. CLAIR-
347 PM EST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO LEAD TO A DUSTING TO TWO
INCHES ON WEDNESDAY.

ANOTHER LIGHT SNOW ACCUMULATION IS POSSIBLE LATE THURSDAY NIGHT
INTO FRIDAY AS LOW PRESSURE TRACKS THROUGH THE NORTHERN GREAT
LAKES.

AN UNSETTLED WEATHER PATTERN APPEARS TO BE SHAPING UP OVER THE
WEEKEND INTO EARLY NEXT WEEK. THE BEST CHANCE OF PRECIPITATION
APPEARS TO BE ON SUNDAY...WHEN A SIGNIFICANT WINTRY MIX MAY DEVELOP.
GREAT UNCERTAINTY AS TO PRECIPITATION TYPE AND AMOUNTS EXISTS AT
THIS TIME. LATER FORECASTS WILL FINE TUNE THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 lake-effect snow. Local standard time, as filed.

Lake-Effect Snow, Huron

When
December 5, 3:30 AM EST to 11:30 AM EST
Where
Huron forecast zone
Reported by
Trained Spotter
Coordinates
43.910, -82.855 (the zone’s center; the record gives no point)

A trained spotters reported 7 inches of snow in 6 hours.

Lake-Effect Snow, Sanilac

When
December 5, 3:30 AM EST to 11:30 AM EST
Where
Sanilac forecast zone
Reported by
Trained Spotter
Coordinates
43.443, -82.646 (the zone’s center; the record gives no point)

A trained spotter reported 10 inches of snow in 6 hours.

What these are

Lake-Effect Snow
Heavy snow in bands downwind of a large lake as cold air crosses warmer water.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, December 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70705, 70706.